Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Binary quadratic forms and Eichler orders

Autor
Alsina, M.
Tipus d'activitat
Article en revista
Revista
Journal de théorie des nombres de Bordeaux
Data de publicació
2005-10
Volum
17
Pàgina inicial
13
Pàgina final
23
Repositori
http://hdl.handle.net/2117/24533 Obrir en finestra nova
URL
http://www.emis.de/journals/JTNB/2005-1/pages13-23.pdf Obrir en finestra nova
Resum
For any Eichler order O(D, N) of level N in an indefinite quaternion algebra of discriminant D there is a Fuchsian group G(D, N) ¿ SL(2, R) and a Shimura curve X(D, N). We associate to O(D, N) a set H(O(D, N)) of binary quadratic forms which have semi-integer quadratic coefficients, and we develop a classification theory, with respect to G(D, N), for primitive forms contained in H(O(D, N)). In particular, the classification theory of primitive integral binary quadratic forms by SL(2,Z) is recov...
Citació
Alsina, M. Binary quadratic forms and Eichler orders. "Journal de théorie des nombres de Bordeaux", Octubre 2005, vol. 17, p. 13-23.
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

Arxius